Asymptotics of the spectrum of quantum Hamiltonians
Doklady Akademii Nauk, Tome 351 (1996) no. 4, pp. 444-447
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_351_4_a1,
author = {V. V. Vedenyapin and Yu. N. Orlov},
title = {Asymptotics of the spectrum of quantum {Hamiltonians}},
journal = {Doklady Akademii Nauk},
pages = {444--447},
year = {1996},
volume = {351},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_351_4_a1/}
}
V. V. Vedenyapin; Yu. N. Orlov. Asymptotics of the spectrum of quantum Hamiltonians. Doklady Akademii Nauk, Tome 351 (1996) no. 4, pp. 444-447. http://geodesic.mathdoc.fr/item/DAN_1996_351_4_a1/